# SDR YENA201802130094

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 6,394 hours, 1,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143955
- Condition: Failed
- Location: Emergency Light
- Part time: 18,027 hours, 5,102 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PERFORMING AN OPS CHECK OF THE EMERGENCY LIGHTS, THE EPSU FAILED.  REPLACED THE EPSU IAW AMM 33-51-38-400-001-A, REV 12. OPS CHECKED IAW AMM 33-51-38-740-050-B, REV 12
